Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What is the remedy for keloids on the chest area ?

Hi Doctor I am shekar, I have keloids on the chest area for the past 15 years and facing lots of problems due to its abnormal shapes & itching. What is the remedy & treatment for this. Please let me know.
Asked On : Mon, 22 Aug 2011
Answers:  2 Views:  447
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Usually intralesional steroids can be tried at few sittings for few months which will reduce the size. If it does not work, surgical excision or even laser therapy can be tried. Consult Plastic surgeon for proper solution and available treatment options.
Answered: Mon, 22 Aug 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Thanks for nice query
There is no permanent cure for keloids ,Steroids injection can help to some extent to decrease the keloids .Mostly it recur after surgery.
Hope I have answered your question well to your satisfaction. Wish you speedy complete recovery at the earliest.

Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor